RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 226, Number 1  


MATHEMATICS
On the uniqueness of solution of the Cauchy problem for a type of partial differential equations with shifted argument
S. Zh. Azamatov, V. A. Andreev
11
The additive complexity of a natural number
E. G. Belaga
15
On certain classes of convex sets
V. G. Boltyanskii
19
The central limit theorem for random fields
A. V. Bulinski, I. G. Zhurbenko
23
On the evolution of measures defined by the Navier–Stokes equations, and on the solvability of the Cauchy problem for Hopf's statistical equation
A. M. Vershik, O. A. Ladyzhenskaya
26
On the asymptotic behavior of the solution of a boundary value problem for harmonic functions depending on a parameter
E. K. Isakova
30
On a problem of the bending of plates, solvable in quadratures
A. I. Kalandiya, O. E. Laliashvili
34
The first boundary value problem for an equation with nonnegative characteristic form in the spaces $C^{(\alpha)}(G)$ and $L_q^{(\alpha)}(G)$
I. M. Karasev
38
On the structure of diffeomorphisms with minimal intermediate dilatation
V. V. Krivov
40
Direct and inverse theorems of Jackson type in $L^p$ spaces ($0<p<1$)
V. G. Krotov, P. Oswald, È. A. Storozhenko
44
On a characteristic property of isometric mappings
A. V. Kuz'minykh
48
Best quadrature formulas on sets of functions
M. I. Levin, Yu. M. Girshovich, V. K. Arro
51
On a complex method of interpolation in Banach lattices of measurable functions
G. Ya. Lozanovskii
55
Convergence to equilibrium under the action of selection in a single locus population
Yu. I. Lyubich, G. D. Maistrovskii, Yu. G. Ol'khovskii
58
Some variants of the notion of realizability for predicate formulas
V. E. Plisko
61
On the dynamical equivalence of linear differential equations on a solvable Lie group
A. I. Furmenko
65
On a nonseparable extension of Lebesgue measure
A. B. Kharazishvili
69
On a game problem of guidance
A. G. Chentsov
73

CYBERNETICS AND THE REGULATION THEORY
Sequential algorithm for rapid extremum search in inertial objects of optimization
V. V. Kazakevich, I. A. Mochalov
77

PHYSICS
On the problem of shock origination in plasma flow moving through a transversal magnetic field
S. G. Zaĭtsev, A. V. Mikhailov
81
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019